# SDR SWAA2023100600384

- Difficulty date: September 13, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD SUPPORT HAS CORROSION AT BS 947; RBL 22; WL 178<[01] THIS STRUCTURAL ITEM DO NOT HAVE ENTRIES FOR ALLOWABLE DAMAGE WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 PARA 9.;[02] REMOVED AND INSTALLED NEW AFT CARGO BAY AFT BULKHEAD SUPPORT IAW SRM 51-40-02 AND DWG 149A8118 REV. A;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE COMPLETE.
